# SDR 2008UALA00892

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,316 hours, 35,053 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE NLG DID NOT RETRACT.  WITH THE GEAR HANDLE UP THE GREEN NOSE GEAR LIGHT WENT OFF BUT THE RED NOSE GEAR LIGHT STAYED ON.  LOOKING THROUGH THE NOSE GEAR VIEWER, THE NOSE GEAR WAS STILL DOWN AND THE TWO RED ARROWS WERE STILL ALIGNED. THE GEAR HANDLE OPERATION WAS NORMAL.
